MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links
 

Volume 14. Number 1. Jan 2020

 

  • Pricing Arithmetic Asian Put Option with Early Exercise Boundary under Jump-Diffusion Process
    - Laham, M. F., Ibrahim, S. N. I and Kilicman, A.
    (fullpaper.pdf)
  • Nonclassical Study on certain Diophantine Inequalities Involving Multiplicative Arithmetic Functions
    - Said, B., Djamel, B. and Abdelmadjid, B.
    (fullpaper.pdf)
  • New Approaches to Normalization Techniques to Enhance K-Means Clustering Algorithm
    - Dalatu, P. I. and Midi, H.
    (fullpaper.pdf)
  • On a New Subclass of Harmonic Univalent Functions
    - Bayram, H. and Yalçin, S.
    (fullpaper.pdf)
  • MRI-Based Brain Tumor Segmentation Using Gaussian and Hybrid Gaussian Mixture Model-Spatially Variant Finite Mixture Model with Expectation-Maximization Algorithm
    - Pravitasari, A. A., Qonita, S. F., Nur Iriawan, Irhamah, Fithriasari, K., Purnami, S. W. and Ferriastuti, W.
    (fullpaper.pdf)
  • Axisymmetric Slip Flow of a Powell - Eyring Fluid Due to Induced Magnetic Field
    - Venkata, S. R. M., Gangadhar, K. and Varma, P. L. N.
    (fullpaper.pdf)
  • Exponential Sums for Eighth Degree Polynomial
    - Low, C. W., Sapar, S. H. and Johari, M. A. M.
    (fullpaper.pdf)
  • Numerical Solution of Space-time Variable Fractional Order Advection- Dispersion Equation using Jacobi Spectral Collocation Method
    - Soltanpour Moghadam, A., Arabameri, M., Barfeie, M. andBaleanu, D.
    (fullpaper.pdf)

  • The Gompertz Flexible Weibull Distribution and its Applications
    - Khaleel, M. A., Oguntunde, P. E., Ahmed, M. T., Ibrahim, N. A. and Loh, Y. F.
    (fullpaper.pdf)